EconPapers    
Economics at your fingertips  
 

Higher‐Order Dynamic Delay Differential Equations on Time Scales

Hua Su, Lishan Liu and Xinjun Wang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We study the existence of positive solutions for the nonlinear four‐point singular boundary value problem with higher‐order p‐Laplacian dynamic delay differential equations on time scales, subject to some boundary conditions. By using the fixed‐point index theory, the existence of positive solution and many positive solutions for nonlinear four‐point singular boundary value problem with p‐Laplacian operator are obtained.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/939162

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:939162

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:939162